# SDR QXEA200800371

- Difficulty date: April 8, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 16,979 hours, 17,126 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA- FLIGHT 2391- AFT BAGGAGE SMOKE DETECTOR NR 1 WON'T TEST.  MAINTENANCE PLACED ON MEL 26-10-2A.  RETURNED TO SERVICE.
